Alert archive / Indiana / Areal Flood Warnings in 2018

Areal Flood Warning 13, NWS Indianapolis, IN

April 3, 201810 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at Apr 3, 2018, 3:51 PM EDT for 10 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 3:51 PM EDT (19:51 UTC)
Expired
Apr 3, 2018, 9:45 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:30 PM EDTHEAVY RAIN 2.142 S Castleton, INSTORM TOTAL THUS FAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

204 
WGUS43 KIND 031951
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
351 PM EDT TUE APR 3 2018

INC035-057-059-065-081-095-097-135-139-145-040145-
/O.NEW.KIND.FA.W.0013.180403T1951Z-180404T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IN-Shelby IN-Hancock IN-Randolph IN-Rush IN-Delaware IN-
Johnson IN-Marion IN-Henry IN-Hamilton IN-
351 PM EDT TUE APR 3 2018

The National Weather Service in Indianapolis has issued a

* Flood Warning for...
  Madison County in central Indiana...
  Northern Shelby County in central Indiana...
  Hancock County in central Indiana...
  Randolph County in east central Indiana...
  Northern Rush County in central Indiana...
  Delaware County in east central Indiana...
  Northern Johnson County in central Indiana...
  Marion County in central Indiana...
  Henry County in east central Indiana...
  Hamilton County in central Indiana...

* Until 945 PM EDT

* At 350 PM EDT, Doppler radar and automated rain gauges indicated 
  that several inches of rain had fallen across the warned area, 
  producing flooding. 

* Some locations that will experience flooding include...
  Indianapolis, Muncie, Anderson, Shelbyville, Carmel, Fishers,
  Noblesville, Greenwood, Lawrence, Greenfield, New Castle, Beech
  Grove, Zionsville, Speedway, Rushville, Winchester, Southport,
  Glenwood, Westfield and Yorktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4000 8520 3979 8522 3979 8530 3963 8530
      3955 8625 4012 8624 4031 8519 4031 8480
      4001 8481

$$

NIELD
2 follow-up statements
355 
WGUS83 KIND 040101
FLSIND

Flood Statement
National Weather Service Indianapolis IN
901 PM EDT TUE APR 3 2018

INC035-057-059-065-081-095-097-135-139-145-040145-
/O.CON.KIND.FA.W.0013.000000T0000Z-180404T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IN-Shelby IN-Hancock IN-Randolph IN-Rush IN-Delaware IN-
Johnson IN-Marion IN-Henry IN-Hamilton IN-
901 PM EDT TUE APR 3 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR MADISON...
NORTHERN SHELBY...HANCOCK...RANDOLPH...NORTHERN RUSH...DELAWARE...
NORTHERN JOHNSON...MARION...HENRY AND HAMILTON COUNTIES...

At 900 PM EDT, Doppler radar indicated thunderstorms weakening over 
the warned area. Flooding will continue for some time, but gradually 
decrease.

Some locations that will experience flooding include...
Indianapolis, Muncie, Anderson, Shelbyville, Carmel, Fishers,
Noblesville, Greenwood, Lawrence, Greenfield, New Castle, Beech
Grove, Zionsville, Speedway, Rushville, Winchester, Southport,
Glenwood, Westfield and Yorktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4000 8520 3979 8522 3979 8530 3963 8530
      3955 8625 4012 8624 4031 8519 4031 8480
      4001 8481

$$

JK
868 
WGUS83 KIND 040143
FLSIND

Flood Statement
National Weather Service Indianapolis IN
943 PM EDT TUE APR 3 2018

INC035-057-059-065-081-095-097-135-139-145-040152-
/O.EXP.KIND.FA.W.0013.000000T0000Z-180404T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IN-Shelby IN-Hancock IN-Randolph IN-Rush IN-Delaware IN-
Johnson IN-Marion IN-Henry IN-Hamilton IN-
943 PM EDT TUE APR 3 2018

...THE FLOOD WARNING WILL EXPIRE AT 945 PM EDT FOR MADISON...NORTHERN
SHELBY...HANCOCK...RANDOLPH...NORTHERN RUSH...DELAWARE...NORTHERN
JOHNSON...MARION...HENRY AND HAMILTON COUNTIES...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 4000 8520 3979 8522 3979 8530 3963 8530
      3955 8625 4012 8624 4031 8519 4031 8480
      4001 8481

$$

JK

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Apr 3, 3:38 PM EDT, 13 minutes earlier.

Area forecast discussion, Apr 3, 3:38 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
338 PM EDT Tue Apr 3 2018

.UPDATE...
The SYNOPSIS...SHORT TERM and LONG TERM Sections have been updated below.

&&

.SYNOPSIS...
Issued at 337 PM EDT Tue Apr 3 2018

Storms continue to move through the forecast area across the eastern
counties, with some new weak development to the east. More
development is expected ahead of a cold frontal passage tonight,
with severe potential continuing until this front passes. After
that, below normal temperatures will return and drier conditions
with small chances for showers Thursday into Friday and then Friday
night. A mainly dry weekend is expected, but more precip chances
arrive to end the weekend and start the work week, with some
potential for snow with the below normal temperatures.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...
Issued at 255 PM EDT Tue Apr 3 2018

Threat for severe weather will continue this afternoon. First wave
of thunderstorms is moving into the eastern forecast area, and some
of these are strong to severe in the south where instability has
built up behind the warm front.

The warm front will continue to push north across the area during
the remainder of the afternoon ahead of deepening low pressure. This
will bring instability to the entire area. Low levels continue to
have good shear.

A line of storms developing near the cold front back across Illinois
and Missouri will continue to develop as it moves into the unstable
air. Thus the threat for severe weather, including tornadoes, will
continue as this line moves in late this afternoon into early
evening.

Will allow PoPs to become high once again by late this afternoon and
then continue them into early evening as the front moves through.
Will also continue to mention severe threat.

High moisture content in the atmosphere will keep the threat for
heavy rain around. This combined with the saturated ground will keep
flooding as an additional threat into the evening as well.

Strong cold advection will occur tonight behind the low. This will
keep gusty winds around through the night. Some weak forcing from
the wrap around behind the low will bring some low chances for
precipitation across the north late tonight. Thermal profiles show a
mix of rain and snow is possible.

The model blend looks good for low temperatures tonight.

&&

.SHORT TERM /Wednesday through Friday/...

Issued at 337 PM EDT Tue Apr 3 2018

Forecast focus is on cooler temperatures early and then quick moving
system Thursday. Generally stuck with initialization. As the upper
wave associated with today/tonight's system moves out on Wednesday
morning could see some brief snowflakes in the northwest counties
through midmorning before high pressure builds in and the upper wave
exits. MAV and MET differ a decent bit in highs for the day, but
given the cold advection aloft expect temperatures to struggle to
climb and thus dropped a bit from the blended initialization for
highs in the upper 30s north to lower 40s south.

High pressure will then build in across the area and bring dry
weather until Thursday afternoon. The cooler temperatures will
continue Wednesday night with lows in the mid to upper 20s.

Warm advection could impact the southern counties on Thursday. A
warm front will form up and stretch across the forecast area and
should see chances for showers in the afternoon on isentropic lift
across the front. This will keep the highest pops in the northern
counties as models are in pretty good agreement that the front will
set up somewhere in the middle of the forecast area. A surface low
will move along the front quickly through the area and bring in some
dry conditions by Friday morning.

The plains part of the system may continue to hang around south of
the area, and this could bring shower chances back by Friday
afternoon.

&&

.LONG TERM /Friday night through Tuesday/...

Issued at 337 PM EDT Tue Apr 3 2018

Friday night a front to the south of the area will keep some forcing
over the southern counties, but cold advection will be in place as
well. Thus if any precip occurs could see a transition from rain to
snow during the night. Saturday into Sunday high pressure traverses
the area and should see dry conditions. By Sunday afternoon the next
system approaches to bring precip chances to the area. Models have
some disagreements in timing of this system though so confidence in
timing of precipitation from Sunday night onward is low, however
confidence that some precipitation will happen between Monday and
Tuesday is fairly high.

Also of note during this time period is the below normal
temperatures from the steadfast upper trough over the eastern U.S.
Relatively high confidence in this based on the agreement of
ensemble upper patterns.

Given the below normal temps, could see some potential for snow late
Friday night, as well as during the overnight hours Sunday, Monday
and Tuesday. Too high of uncertainty in timing and precip type to
mention any accumulation, but there will be mention of snow in
the forecast.

&&

.AVIATION (Discussion for the 031800Z TAF Issuance)...
Issued at 1252 PM EDT Tue Apr 3 2018

IFR conditions expected at times through the period. Scattered to
numerous convection through 01Z or so. Gusty southwest winds
developing this afternoon.

First line of convection will be moving through at valid time, and
additional scattered convection will continue to develop through the
afternoon. A line of convection will move through during the 22-01Z
time frame. Within convection expect IFR or worse conditions.
Outside convection most sites will remain MVFR.

After the cold front moves through this evening MVFR and IFR
conditions will rule through the overnight, with MVFR Wednesday
morning.

As the warm front moves north this afternoon winds will become
southwest and gust to around 30kt. Behind the cold front winds will
become northwest.

Confidence is high that convection will occur, but confidence is low
to medium on timing.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...50
SHORT TERM...CP
LONG TERM....CP
AVIATION...50
Hazardous weather outlook, Apr 3, 9:51 AM EDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
951 AM EDT Tue Apr 3 2018

INZ021-028>031-035>044-041400-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, and Muncie
951 AM EDT Tue Apr 3 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms, some possibly severe, are expected at times
through early tonight. Present indications are that severe storms
are possible this afternoon and tonight.

Hazards: Damaging winds, heavy rainfall, hail, possibly a tornado,
and cloud to ground lightning.

Timing: Thunderstorms are possible any time through 1000 PM. The
highest chances for severe storms will be 100 PM through 800 PM.

Discussion: A low pressure system over Kansas will be moving eastward
and northeastward into northwest Indiana by later this afternoon. A
cold front will cause a line of strong/severe thunderstorms this
afternoon and early tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ045>049-051>057-060>065-067>072-041400-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville,
Bloomington, Columbus, Vincennes, Bedford, and Seymour
951 AM EDT Tue Apr 3 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms are possible at times into the evening.
Severe storms are possible this afternoon and early evening. Flooding
will continue across some areas through the day.

Hazards: Heavy rain and flooding, damaging winds, hail, isolated
tornadoes, cloud to ground lightning.

Timing: Thunderstorms with heavy rain and flooding any time before
1000 PM. Highest chances for severe storms will be between 100 PM and
800 PM.

Discussion: A low pressure system will bring rain and thunderstorms
to the area today and this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: No hazardous weather is expected at this time.

Discussion: Two separate low pressure systems will effect the area
between Thursday and Monday. There is a chance for mixed
precipitation with the system on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and early tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 3, 1:44 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             1 SW VINCENNES UNIVERSI 38.67N 87.53W
04/03/2018  E0.50 INCH       KNOX               IN   EMERGENCY MNGR

&&

BHH
Local storm report, Apr 3, 1:48 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             VINCENNES               38.68N 87.51W
04/03/2018  E0.88 INCH       KNOX               IN   TRAINED SPOTTER

&&

MRD
Local storm report, Apr 3, 1:55 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             VINCENNES UNIVERSITY    38.68N 87.53W
04/03/2018  E1.75 INCH       KNOX               IN   EMERGENCY MNGR

            APPROXIMATE LOCATION (GIVEN AS SMITH AND
            SCOTT).

&&

BHH
Local storm report, Apr 3, 2:18 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 SSW VINCENNES UNIVERS 38.68N 87.53W
04/03/2018  E1.50 INCH       KNOX               IN   TRAINED SPOTTER

            TIME APPROXIMATE.

&&

CP
Local storm report, Apr 3, 2:43 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HEAVY RAIN       MARSHALL                39.84N 87.19W
04/03/2018  M3.42 INCH       PARKE              IN   CO-OP OBSERVER

            AMOUNT SINCE MIDNIGHT EDT.

&&

BHH
Local storm report, Apr 3, 3:10 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             3 N WINCHESTER          40.22N 84.98W
04/03/2018  E0.50 INCH       RANDOLPH           IN   EMERGENCY MNGR

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:15 PM EDTFlash Flood WatchINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more13 hr
Apr 3, 5:22 AM EDTAreal Flood AdvisoryINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:24 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Henry, Johnson, Marion, Rush and 1 more6 hr
Apr 3, 5:53 AM EDTAreal Flood WarningINDClay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more6 hr
Apr 3, 5:56 AM EDTAreal Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Apr 3, 6:17 AM EDTFlash Flood WarningINDClay, Owen, Vigo9 hr
Apr 3, 6:56 AM EDTFlash Flood WarningINDJohnson, Morgan6 hr
Apr 3, 7:02 AM EDTAreal Flood WarningINDDecatur, Rush6 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDMarion, Morgan4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen5 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Apr 3, 7:07 AM EDTRiver Flood WarningINDBartholomew68 hr
Apr 3, 7:07 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 3, 7:11 AM EDTFlash Flood WarningINDBartholomew, Decatur, Shelby6 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDMarion38 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDBartholomew24 hr
Apr 3, 7:17 AM EDTRiver Flood WarningINDOwen3 days
Apr 3, 7:17 AM EDTRiver Flood WarningINDJohnson48 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDPutnam50 hr
Apr 3, 7:30 AM EDTRiver Flood WarningINDBartholomew47 hr
Apr 3, 8:00 AM EDTAreal Flood WarningINDHancock, Hendricks, Marion, Parke, Putnam6 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDelaware, Randolph51 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDShelby61 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDDecatur49 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHancock34 hr
Apr 3, 8:02 AM EDTRiver Flood WarningINDHendricks, Morgan27 hr
Apr 3, 8:36 AM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more8 hr
Apr 3, 8:39 AM EDTFlash Flood WarningINDClay, Parke, Putnam, Vigo6 hr
Apr 3, 9:06 AM EDTSpecial Weather StatementINDPutnam24 min
Apr 3, 9:41 AM EDTAreal Flood WarningINDDelaware, Hamilton, Henry, Madison, Randolph6 hr
Apr 3, 10:11 AM EDTAreal Flood WarningINDBoone, Hendricks, Montgomery, Parke, Vermillion6 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHenry, Rush, Shelby43 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDDelaware, Madison48 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Madison71 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDHamilton, Marion3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Apr 3, 11:14 AM EDTRiver Flood WarningINDPutnam24 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDJohnson70 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDBoone, Marion21 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDMarion58 hr
Apr 3, 11:14 AM EDTRiver Flood WarningINDTippecanoe71 hr
Apr 3, 11:23 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion52 min
Apr 3, 11:27 AM EDTSpecial Weather StatementINDHamilton48 min
Apr 3, 11:31 AM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Marion, Morgan, Putnam44 min
Apr 3, 11:43 AM EDTFlash Flood WarningINDMontgomery, Parke, Putnam, Vermillion3 hr
Apr 3, 11:45 AM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion4 hr
Apr 3, 12:32 PM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Vigo28 min
Apr 3, 1:06 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more6 hr
Apr 3, 1:10 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 3 more6 hr
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan43 min
Apr 3, 2:06 PM EDTSevere Thunderstorm WarningINDHancock2 min
Apr 3, 2:10 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen35 min
Apr 3, 2:11 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison34 min
Apr 3, 3:49 PM EDTAreal Flood WarningINDBoone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more6 hr
Apr 3, 4:37 PM EDTRiver Flood WarningINDMontgomery, Parke28 hr
Apr 3, 6:18 PM EDTSpecial Weather StatementINDFountain27 min
Apr 3, 6:23 PM EDTTornado WarningINDFountain, Montgomery, Tippecanoe, Vermillion37 min
Apr 3, 6:49 PM EDTTornado WarningINDFountain, Tippecanoe, Warren26 min
Apr 3, 6:50 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 2 more3 hr
Apr 3, 6:52 PM EDTAreal Flood WarningINDBoone, Clinton, Delaware, Fountain, Hamilton, Madison and 4 more3 hr
Apr 3, 7:09 PM EDTTornado WarningINDBoone, Montgomery13 min
Apr 3, 7:11 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe34 min
Apr 3, 7:45 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan30 min

Nearby

Areal Flood Warnings in Indiana, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.